| Model Number |
7585 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion, which was 85% stenosed, was located in the moderately tortuous and severely calcified left anterior descending artery (lad).A 2.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured at its rated burst pressure.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition post procedure.
Additional Manufacturer Narrative
The device was returned for analysis.A visual and tactile inspection revealed no issues identified with the hypotube shaft.No kinks or damages.To the shaft polymer extrusion.A detailed microscopic examination of the balloon material identified a 2.1cm balloon tear.Tip showed no signs of tip damage.No other device issues were identified during returned product analysis.
Event or Problem Description